Envelopes of holomorphy in 2
Annali della Scuola Normale Superiore di Pisa - Classe di Scienze, Série 4, Tome 28 (1999) no. 3, p. 569-590
@article{ASNSP_1999_4_28_3_569_0,
     author = {Lupacciolu, Guido},
     title = {Envelopes of holomorphy in $\mathbb {C}^2$},
     journal = {Annali della Scuola Normale Superiore di Pisa - Classe di Scienze},
     publisher = {Scuola normale superiore},
     volume = {Ser. 4, 28},
     number = {3},
     year = {1999},
     pages = {569-590},
     zbl = {0946.32005},
     mrnumber = {1736528},
     language = {en},
     url = {http://www.numdam.org/item/ASNSP_1999_4_28_3_569_0}
}
Lupacciolu, Guido. Envelopes of holomorphy in $\mathbb {C}^2$. Annali della Scuola Normale Superiore di Pisa - Classe di Scienze, Série 4, Tome 28 (1999) no. 3, pp. 569-590. http://www.numdam.org/item/ASNSP_1999_4_28_3_569_0/

[1] H. Alexander, A note on polynomial hull, Proc. Amer. Math. Soc. 33 (1972), 389-391. | MR 294689 | Zbl 0239.32013

[2] H. Alexander - E.L. Stout, A note on hull, Bull. London Math. Soc. (3) 22 (1990), 258-260. | MR 1041140 | Zbl 0668.32015

[3] R.F. Basener, Complementary components ofpolynominal hulls, Proc. Amer. Math. Soc. 69 (1978), 230-232. | MR 466626 | Zbl 0422.32014

[4] E. Bedford - W. Klingenberg, On the envelope of holomorphy of a 2-sphere in C2, J. Amer. Math. Soc. 4 (1991), 623-646. | MR 1094437 | Zbl 0736.32009

[5] J.E. Björk, Holomorphic convexity and analytic structures in Banach algebras, Ark. Mat. 9 (1971), 39-54. | MR 385170 | Zbl 0221.46055

[6] G.E. Bredon, "Sheaf Theory", McGraw-Hill, New York, 1967. | MR 221500 | Zbl 0158.20505

[7] E.M. Chirka - E.L. Stout, Removable Singularities in the Boundary, In: "Contributions to Complex Analysis and Analytic Geometry. Dedicated to Pierre Dolbeault". H. Skoda and J. M. Trépreau (eds.), Vieweg, 1994, pp. 43-104. | MR 1319345 | Zbl 0820.32008

[8] A. Dold, "Lectures on Algebraic Topology", Springer-Verlag, Berlin-Heidelberg- New York, 1972. | MR 415602 | Zbl 0234.55001

[9] F Forstnerič - E.L. Stout, A new class of polynomially convex sets, Ark. Mat. 29 (1991), 51-62. | MR 1115074 | Zbl 0734.32006

[10] R.E. Greene - H. Wu, Whitney's imbedding theorem by solutions of elliptic equations and geometric consequence, Proc. Sympos. Pure Math., Vol. 27, Part 2, Providence, R.I.: Amer. Math. Soc. 1975, pp. 287-296. | MR 407908 | Zbl 0322.31007

[11] R.C. Gunning - H. Rossi, "Analytic Functions of Several Complex Variables", Prentice-Hall, Inc., Englewood Cliffs, N.J., 1965. | MR 180696 | Zbl 0141.08601

[12] F.R. Harvey - R.O. Wellsjr., Compact holomorphically convex subsets of a Stein manifold, Trans. Amer. Math. Soc. 136 (1969), 509-516. | MR 235158 | Zbl 0175.37204

[13] L. Hörmander, "An introduction to complex analysis in several variables" (second edition), North-Holland, Amsterdam, 1973. | MR 1045639 | Zbl 0271.32001

[14] B. Jöricke, Removable singularities of CR-functions, Ark. Mat. 26 (1988), 117-143. | MR 948284 | Zbl 0653.32013

[15] G. Lupacciolu, Topological properties of q-convex set, Trans. Amer. Math. Soc. 337 (1993), 427-435. | MR 1091708 | Zbl 0776.32013

[16] G. Lupacciolu, Complements of domains with respect to hulls of outside compact sets, Math. Z. 214 (1993), 117-117. | MR 1234601 | Zbl 0798.32013

[17] G. Lupacciolu, On the envelopes of holomorphy of strictly Levi-convex hypersurfaces, In: "Colloque d'Analyse Complexe et Géométrie" (Marseille, janvier 1992), Astérisqe 217, Soc. Math. France, 1993, pp. 183-192. | MR 1247758 | Zbl 0794.32013

[18] G. Lupacciolu, Characterization of removable sets in strongly pseudoconvex boundaries, Ark. Mat. 32 (1994), 455-473. | MR 1318542 | Zbl 0823.32004

[19] G. Lupacciolu, Holomorphic extension to open hulls, Ann. Scuola Norm. Sup. Pisa Cl. Sci. (IV), to appear. | Numdam | MR 1433427 | Zbl 0889.32013

[20] E.E. Moise, Affine structures in 3-manifolds, V. The triangulation theorem and Hauptvermutung, Ann. of Math. 56 (1952), 96-114. | MR 48805 | Zbl 0048.17102

[21 ] J. Munkres, Obstructions to the smoothing of piecewise-differentiable homeomorphisms, Ann. of Math. 72 (1960), 521-554. | MR 121804 | Zbl 0108.18101

[22] J. Munkres, "Elementary Differential Topology" (third printing), Princeton N.J.: Ann. Math. Studies 54, Princeton University Press, 1973. | MR 198479 | Zbl 0107.17201

[23] E.L. Stout, Removable singularities for the boundary values of holomorphic functions, In: "Several Complex Variable: Proceedings of the Mittag-Leffler Institute, 1987-1988", Princeton, N.J.: Math. Notes 38, Princeton University Press, 1993, pp. 600-629. | MR 1207885 | Zbl 0772.32011

[24] G. Tomassini, Sur les algèbres A0 (D) et A∞ (D) d' un domaine pseudoconvexe non borné, Ann. Scuola Norm. Sup. Pisa Cl. Sci. (IV) 10 (1983), 243-256. | Numdam | Zbl 0523.32010